# SDR C2XA02SH186

- Difficulty date: February 1, 2003
- Submitted: February 1, 2003
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 3,976 hours, 3,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK SUPPORT RAMP ON CENTER OMEGA FLOOR BEAM WAS FOUND TO HAVE CORROSION AT FRAME 20. MAINTENANCE REMOVED AND REPLACED AFFECTED SUPPORT RAMP IAW EMB 135 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN  TO SERVICE.
